Kvantovaya Elektronika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Kvantovaya Elektronika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kvantovaya Elektronika, 2001, Volume 31, Number 10, Pages 883–884 (Mi qe2069)  

FEMTOSECOND PULSES AND PROCESSES

Soliton propagation of a femtosecond laser pulse in a medium with anomalous dispersion

D. L. Oganesyan

Scientific-Research Institute for Optophysical Measurements, Yerevan

Abstract: The stationary shape of a femtosecond pulse propagating through a nonlinear medium with an anomalous dispersion is obtained. It is shown that the femtosecond-pulse intensity E02 at which a soliton propagation takes place is inversely proportional to the pulse duration to the 2/3 power (E02 ~1/τ02/3). The analytic amplitude dependence of the reconstruction period of the soliton intensity time profile is obtained.

Full text: PDF file (119 kB)

English version:
Quantum Electronics, 2001, 31:10, 883–884

Bibliographic databases:

PACS: 42.65.Tg
Received: 03.04.2001

Citation: D. L. Oganesyan, “Soliton propagation of a femtosecond laser pulse in a medium with anomalous dispersion”, Kvantovaya Elektronika, 31:10 (2001), 883–884 [Quantum Electron., 31:10 (2001), 883–884]

Linking options:
  • http://mi.mathnet.ru/eng/qe2069
  • http://mi.mathnet.ru/eng/qe/v31/i10/p883

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Квантовая электроника Quantum Electronics
    Number of views:
    This page:67
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021